# SDR USAA2014052700034

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,282 hours, 18,887 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON TAXI TO GATE COMPANY CREW BEHIND US REPORTED SMOKE FROM OUR NR 1 ENG, OIL DROPLETS ON WINDSCREEN & SMELL OF OILY SMOKE ON THEIR ACFT.  FIRST OFFICER  DISCOVERED LARGE AMOUNT OF LIQUID LEAKING FROM NR 1PYLON ON POST FLIGHT.  REPLACED NR 1 TR HCU RETURN HOSE IAW AMM 29-11-49.
